Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 158, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 5:44 PM CDT for McHenry County, Ward County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 5:44 PM CDT (22:44 UTC)
- Expired
- Jul 20, 2016, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties McHenry County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 42 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:47 PM CDT | HAIL 1 | 2 Nw Burlington, ND | ONGOING AT THE TIME OF CALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 20, 5:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2285 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
123
WUUS53 KBIS 202244
SVRBIS
NDC049-101-202345-
/O.NEW.KBIS.SV.W.0158.160720T2244Z-160720T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 645 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DES
LACS...OR 11 MILES WEST OF MINOT...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BURLINGTON AROUND 555 PM CDT.
MINOT AROUND 615 PM CDT.
SURREY AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NORWICH
AND LOGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM PRODUCING LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4822 10179 4841 10166 4838 10085 4806 10091
TIME...MOT...LOC 2243Z 274DEG 24KT 4829 10153
HAIL...1.75IN
WIND...70MPH
$$
HARGROVE3 follow-up statements
052
WWUS53 KBIS 202300
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT WED JUL 20 2016
NDC049-101-202345-
/O.CON.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
600 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...
AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURLINGTON...OR NEAR MINOT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MINOT AROUND 615 PM CDT.
SURREY AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NORWICH
AND LOGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4821 10175 4840 10147 4838 10085 4806 10091
TIME...MOT...LOC 2300Z 274DEG 24KT 4828 10136
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE536
WWUS53 KBIS 202318
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT WED JUL 20 2016
NDC049-101-202345-
/O.CON.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
618 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...
AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
SURREY...OR 10 MILES NORTHEAST OF MINOT...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: NORWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4822 10113 4839 10119 4838 10085 4818 10089
TIME...MOT...LOC 2318Z 262DEG 31KT 4832 10109
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE569
WWUS53 KBIS 202336
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT WED JUL 20 2016
NDC049-101-202346-
/O.EXP.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
636 PM CDT WED JUL 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MCHENRY AND EAST
CENTRAL WARD COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4822 10113 4839 10119 4838 10085 4818 10089
TIME...MOT...LOC 2335Z 274DEG 24KT 4832 10109
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:28 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 20, 3:28 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 328 PM CDT WED JUL 20 2016 .SHORT TERM...(This evening through Thursday) Issued at 319 PM CDT Wed Jul 20 2016 Upgraded much of the Heat Advisory to an Excessive Heat Warning across much of south central North Dakota and into the James River Valley. Surface dewpoints in the upper 70s to the lower 80s are observed across these areas given strong evapotranspiration. With temperatures quickly climbing into the 90s, heat index values to 110 degrees are likely to continue to the afternoon and early evening. While dewpoints will mix out a bit the rest of the day, all guidance is under-doing surface dewpoints this afternoon. Regarding the severe convective threat this afternoon and evening, cumulus fields continue to develop across southwest and northwest North Dakota in the vicinity of weak surface confluence as of 2015 UTC. Strong instability is in place with effective deep layer shear of 35-50 kts. While coverage may be low, any storms that develop are favored to become supercellular with all threats possible. Storms through the afternoon and evening are likely to be tied to the aforementioned boundary as it propagates east. The 19 UTC KBIS sounding still shows some capping to overcome, yet, also supports the potential for very large hail with MU CAPE near 7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further details. .LONG TERM...(Thursday night through Wednesday) Issued at 319 PM CDT Wed Jul 20 2016 Cooling temperatures into the weekend and a possible severe thunderstorm threat Friday highlights the extended forecast. Overall, the 12 UTC suites are in agreement on the broad upper level ridge across the CONUS flattening Friday into the weekend, with near zonal flow into next week. This would favor a return to near normal temperatures. The next best chance for thunderstorms is Friday into Saturday as a wave possibly coming onshore to the pacific northwest on Thursday propagates into the Northern Plains. SPC has placed much of the area in a slight risk in their day 3 outlook. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 319 PM CDT Wed Jul 20 2016 Isolated to scattered thunderstorms are possible late this afternoon and evening, especially across central North Dakota. A few storms could be severe with large hail and damaging winds. Storm coverage is expected to be low with impacts to the terminals uncertain at this time. && .BIS Watches/Warnings/Advisories... Excessive Heat Warning until 9 PM CDT /8 PM MDT/ this evening for NDZ019>023-025-034>037-042-045>048-050-051. Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ010>013-018-033-041-043-044. && PJA
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT WED JUL 20 2016 NDZ010>013-018-033-041-043-044-212015- MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ001>005-009-017-031-032-040-212015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE- GOLDEN VALLEY-BILLINGS-SLOPE- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ019>023-025-034>037-042-045>048-050-051-212015- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. PJA
In the hours before
Local storm report, Jul 20, 4:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TORNADO 15 WSW BERTHOLD 48.23N 102.04W
07/20/2016 MOUNTRAIL ND LAW ENFORCEMENT
TORNADO STILL ON THE GROUND.
&&
PJALocal storm report, Jul 20, 4:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
456 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TORNADO 3 E PALERMO 48.34N 102.16W
07/20/2016 MOUNTRAIL ND LAW ENFORCEMENT
TORNADO REPORTED JUST SOUTH OF HIGHWAY 2 MM 101
&&
ABELINGLocal storm report, Jul 20, 5:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 4 SW TAGUS 48.31N 101.99W
07/20/2016 MOUNTRAIL ND PUBLIC
TORNADO ROPED OUT AND ENDED AT 4...46 PM CDT
&&
ABELINGLocal storm report, Jul 20, 5:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 1 SW BLAISDELL 48.33N 102.09W
07/20/2016 MOUNTRAIL ND TRAINED SPOTTER
SPOTTER WAS LOCATED 8 MILES SOUTH OF BLAISDELL LOOKING
NORTHWEST AND GUESSED THE TORNADO WAS 8 MILES NORTHWEST
OF HIS LOCATION.
&&
KROLAKSpecial weather statement, Jul 20, 5:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM MDT WED JUL 20 2016
NDZ044-202315-
ADAMS ND-
431 PM MDT WED JUL 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS COUNTY UNTIL
515 PM MDT...
AT 431 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAYNES...OR 5 MILES SOUTHEAST OF HETTINGER...MOVING NORTHEAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAYNES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4594 10268 4595 10269 4620 10232 4614 10212
4595 10200
TIME...MOT...LOC 2231Z 227DEG 24KT 4596 10253
HEINERTLocal storm report, Jul 20, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL BERTHOLD 48.31N 101.74W
07/20/2016 E2.75 INCH WARD ND LAW ENFORCEMENT
&&
PJAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:15 PM CDT | Heat Advisory | BIS | Adams, Bowman, Burleigh, Dickey, Dunn, Emmons and 16 more | 24 hr |
| Jul 19, 9:35 PM CDT | Special Weather Statement | BIS | Slope | 25 min |
| Jul 20, 2:24 PM CDT | Excessive Heat Warning | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 8 more | 6 hr |
| Jul 20, 4:24 PM CDT | Special Weather Statement | BIS | Ward | 21 min |
| Jul 20, 4:40 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 35 min |
| Jul 20, 5:12 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 48 min |
| Jul 20, 5:31 PM CDT | Special Weather Statement | BIS | Adams | 44 min |
| Jul 20, 6:05 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 38 min |
| Jul 20, 6:33 PM CDT | Special Weather Statement | BIS | Grant | 27 min |
| Jul 20, 6:42 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 63 min |
| Jul 20, 6:52 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 68 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.